# SDR COMA0760169

- Difficulty date: February 7, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 22,794 hours, 21,245 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5363 - SMOKE TOILET MESSAGE ON CLIMBOUT.  AIRCRAFT DIVERTED BACK TO EWR AND LANDED SAFELY.  DEFERRED PER MEL 26-16-01.
